# SDR COEA2011021424805

- Difficulty date: February 14, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S5337300020001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK / COE / LEVEL 2 CORROSION:  UPPER AND LOWER SURFACES OF RT CREASE BEAM WEB FR 14-15 HAS MANY AREAS OF CORROSION.  REMOVED RT CREASE BEAM WEB AND REPLACE WITH OEM PART PER ATR72 SRM.
